# SDR CALA2022030100539

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737-900ER
- Aircraft serial: 37100
- Aircraft time: 28,078 hours, 9,905 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #3 T/Edge Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING #3 T/EDGE FLAP CANOE OUTBD SIDE CENTER SEAL MISSING -- SEE PHOTO PHOTO ADDED REPLACED TORN SEAL REF SRM 51-40-02.
